Baradaran, V., B. Kazem zadeh, R., Amiri, A. H., Mogouie, H.. (1391). A Modified PCA Approach for Solving MADM Problems with Dependent Criteria. , 46(2), 133-145. doi: 10.22059/jieng.2012.30557
V. Baradaran; R. B. Kazem zadeh; A. H. Amiri; H. Mogouie. "A Modified PCA Approach for Solving MADM Problems with Dependent Criteria". , 46, 2, 1391, 133-145. doi: 10.22059/jieng.2012.30557
Baradaran, V., B. Kazem zadeh, R., Amiri, A. H., Mogouie, H.. (1391). 'A Modified PCA Approach for Solving MADM Problems with Dependent Criteria', , 46(2), pp. 133-145. doi: 10.22059/jieng.2012.30557
Baradaran, V., B. Kazem zadeh, R., Amiri, A. H., Mogouie, H.. A Modified PCA Approach for Solving MADM Problems with Dependent Criteria. , 1391; 46(2): 133-145. doi: 10.22059/jieng.2012.30557


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.